# SDR QXEA200300919

- Difficulty date: July 20, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 14,670 hours, 20,318 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND WING NR 4 FLAP TRACK HAS PITTING CORROSION ON BOTH SIDES OF TRACK.  REPAIRED IAW HORIZON AIR EA 2-57-225.
